# SDR DL738080646

- Difficulty date: April 28, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 24,425 hours, 10,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Pinched
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17-21 AND ROW 23-33 EMERGENCY PATH LIGHTS INOP.  REPLACED RT CRADLE AT STA 550 R0W 17-21 OPS NML.  REPLACED SEAT HARNESS TO WALL HARNESS AT 27 DEF AND FUSE IN CHARGER UNIT.  OPS OK.
